MAUDE Adverse Event Report: LAKE REGION MEDICAL STREAMER ES, J, 195-014

LAKE REGION MEDICAL STREAMER ES, J, 195-014
Model Number 363725
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
Streamer es-j tears off inside the lead when trying to remove it from the sentus lead (!) (after successful positioning of the lead in a suitable target vein) action taken (what has been done?): the entire lead has to be removed again and was replaced by a new combination (lead + ptca).
 
Event or Problem Description
Streamer es-j tears off inside the lead when trying to remove it from the sentus lead (after successful positioning of the lead in a suitable target vein) action taken (what has been done?): the entire lead has to be removed again and was replaced by a new combination (lead + ptca).
 
Additional Manufacturer Narrative
Complaint investigation completed as part of this report.

Brand Name
STREAMER ES, J, 195-014
Common Device Name
STREAMER ES, J, 195-014
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
lake region medical
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
barbara krason
lake region medical
galway, H91 C-K22
EI   H91 CK22
MDR Report Key24376598
Report Number3006010712-2026-00005
Device Sequence Number4874993
Product Code DQX
UDI-Device Identifier04035479126292
UDI-Public(01)04035479126292(17)280229(10)8846780
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number363725
Device Catalogue Number363725 REV 16
Device Lot Number8846780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown